Differential and Integral Equations

An inverse problem for an abstract nonlinear parabolic integrodifferential equation

Maurizio Grasselli and Alfredo Lorenzi

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Article information

Source
Differential Integral Equations, Volume 6, Number 1 (1993), 63-81.

Dates
First available in Project Euclid: 14 June 2013

Permanent link to this document
https://projecteuclid.org/euclid.die/1371214980

Mathematical Reviews number (MathSciNet)
MR1190166

Zentralblatt MATH identifier
0786.45014

Subjects
Primary: 47N20: Applications to differential and integral equations
Secondary: 34G20: Nonlinear equations [See also 47Hxx, 47Jxx] 35R30: Inverse problems 45K05: Integro-partial differential equations [See also 34K30, 35R09, 35R10, 47G20] 47H15 80A23: Inverse problems

Citation

Grasselli, Maurizio; Lorenzi, Alfredo. An inverse problem for an abstract nonlinear parabolic integrodifferential equation. Differential Integral Equations 6 (1993), no. 1, 63--81. https://projecteuclid.org/euclid.die/1371214980


Export citation